# SDR AU000207

- Difficulty date: May 1, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Faulty
- Location: Cargo Bay
- Part time: 1,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) CARGO BAY SMOKE DETECTOR FAULTY.
